MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt in the mildly tortuous and moderately calcified cephalic vein.After a 4fr non-bsc introducer sheath was placed and a 0.018 inch non-bsc guidewire crossed the lesion, a 4.0mmx20mmx40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the second inflation at 6 atmospheres for 10 seconds, the balloon ruptured.The device was replaced with a 4mmx4cm mustang balloon catheter which was inflated at 15 atmospheres.The lesion was sufficiently dilated and the procedure was completed.No patient complications nor injuries were reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8647516
Report Number2134265-2019-05957
Device Sequence Number2386879
Product Code DQY
UDI-Device Identifier08714729123538
UDI-Public08714729123538
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0022917379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.018INCH RADIFOCUS; 4FR MEDIKIT SHEATH; EVEREST